# SDR HALA20240808218

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 12,500 hours, 2,829 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,554 hours, 2,738 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AIR TURN BACK DUE TO ENG 1 SYS FAULT ON CLIMB OUT. REMOVED AND REPLACED WO3 HARNESS PER AMM 73-21-63 OPS CHECK GOOD. PENDING BIFFLE INSTALL. INSTALLED BIFFLE PER AMM 73-21-63. OK FOR SVC.
